# SDR 99FDEA00209

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-128  PER CREW NR 3 MAIN CARGO DETECTOR SMOKE DETECTOR LIGHT FLICKERED ON LANDING.  REMOMED AND REPLACED NR 3 SMOKE DETECTOR PER MM 26-16-011-4.  OPER CK NORMAL.
